Dirichlet Series and Convolution Equations
In this paper we wish to propose a totally new approach to the theory of Dirichlet series, with the hope that our method will be able to shed new light on some old problems in the area.
Berenstein, C. A., & Struppa, D. C. (1988). Dirichlet series and convolution equations. Publications of the Research Institute for Mathematical Sciences, 24(5), 783-810. Retrieved from http://www.ems-ph.org/journals/show_pdf.php?issn=0034-5318&vol=24&iss=5&rank=10&srch=searchterm%7Cl
This article was originally published in Publications of the Research Institute for Mathematical Sciences, volume 24, issue 5, in 1988.